# SDR 2007UALA00852

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 48,126 hours, 27,997 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2897 · Fuel System Wiring
- Part: Pin
- Condition: Shorted
- Location: Fuel Gauge Conne
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FUEL GAUGES INOPERATIVE.  FMC FUEL QUANTITY DOES NOT MATCH.  DISPLAYED ERROR NR 4 ON NR 2 TANK COCKPIT FUEL QTY GAUGE. CAUSED BY FOUND PIN 6 ON CONNECTOR D4578P INTERNALLY SHORTED TO PIN 16.  REPLACED CONNECTOR D4578P.
